# SDR 2006UALA00951

- Difficulty date: May 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 55,367 hours, 32,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP AT AFT SEGMENT OF FLOOR AISLEWAY.
